# SDR CALA9900506

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 344 HAS CORROSION TOP FLANGE BOTH SIDES RBL 24 TO LBL 60.  REPAIRED AREA PER SRM 53-40-8 PAGE 51.
